# SDR IPXA3179770

- Difficulty date: August 9, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: 98AS2107632000
- Condition: Missing
- Location: Crew Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR SLIDE SAFETY PIN MISSING.  PIN REPLACED.
